# SDR DALA12005393245

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 60,753 hours, 26,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT 24C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.
